# SDR SWIA2021062959183

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AS MARKED ON RH FLOOR BEAM UPPER AND LOWER SURFACES FR 86-87.     (C-CHECK RO 6/28/2021)    REMOVED AND REPLACED RH BEAM FR84-90 REF EMB SRM 51-40-08
